CSN Login
Members Online: 4

You are here

Coronavirus/COVID-19

What cancer patients, their families, and caregivers need to know about COVID-19.

EYELIDS AND OXI

kennyt's picture
kennyt
Posts: 110
Joined: Jun 2013

had my second infusion of oxi and avastin and my eyelids feel very strange anyone hear of anything like this?

Dylans_Mom
Posts: 14
Joined: Aug 2013

Heavy, twitching? Avastin sometimes makes your eyes water. 

kennyt's picture
kennyt
Posts: 110
Joined: Jun 2013

Its hard to explain feels more like heavy tingling

Dylans_Mom
Posts: 14
Joined: Aug 2013

Sounds anoying. Chemo drugs cause some weird side effects. I wish I could help. 

herdizziness's picture
herdizziness
Posts: 3642
Joined: Apr 2010

Mine would do twitching as well as hurt really bad I when I cried, I don't remember them feeling anything else.  probably just one of the normal side effects, but you probably should mention it to your oncologist and the oncology nurse.

Winter Marie

Trubrit's picture
Trubrit
Posts: 5045
Joined: Jan 2013

When I was on the FOLFOX, my eyes would twitch, especially when I was out in the cold.  

At times it looked like I was winking at total strangers. Vert embarrising.

This didn't go on throughout my nine treatments, just replaced by some other kind of side effect 

You seem to be having a different kind of eye sensation, but I bet it all connected, and nothing to worry about.

Still, mention it to your Oncologist, it never hurts to get the professional opinion.

thxmiker's picture
thxmiker
Posts: 1282
Joined: Oct 2010

I had the eye twitch.  By the 6th or 7th treatment I had a difficult reading.  It did go away quickly after chemo.  I got reading glasses that corrected for a stigmatism and that helped.  I was able to go back to my regular reading glasses after a year.  So, now I have two pairs of glasses that work for me.  lol

 

I used Lomotil because it did not dry my eyes out like OTC drugs did.

Best Always,  mike

Subscribe to Comments for "EYELIDS AND OXI"